Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 252, Number 4, Pages 807–810 (Mi dan43633)  

MATHEMATICS

Multiparametric regularization of ill-posed problems

A. V. Chechkin


Full text: PDF file (451 kB)

Bibliographic databases:
UDC: 517.948
Presented: С. Л. Соболев
Received: 07.01.1980

Citation: A. V. Chechkin, “Multiparametric regularization of ill-posed problems”, Dokl. Akad. Nauk SSSR, 252:4 (1980), 807–810

Citation in format AMSBIB
\Bibitem{Che80}
\by A.~V.~Chechkin
\paper Multiparametric regularization of ill-posed problems
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 252
\issue 4
\pages 807--810
\mathnet{http://mi.mathnet.ru/dan43633}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0580822}
\zmath{https://zbmath.org/?q=an:0479.65035}


Linking options:
  • http://mi.mathnet.ru/eng/dan43633
  • http://mi.mathnet.ru/eng/dan/v252/i4/p807

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:33

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021